Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 28, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Aug 15, 2007, 2:56 PM CDT for 33 counties in Texas. It took effect at Aug 15, 2007, 3:51 PM CDT. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Aug 15, 2007, 2:56 PM CDT (19:56 UTC)
- In effect from
- Aug 15, 2007, 3:51 PM CDT
- Expired
- Aug 17, 2007, 7:00 PM CDT
- In force
- 51 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
All 33 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 7.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 604 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1414 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KEWX 151956 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 256 PM CDT WED AUG 15 2007 ...FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTH CENTRAL TEXAS FROM LATE TONIGHT THROUGH FRIDAY MORNING... .RAIN BANDS ASSOCIATED WITH TROPICAL STORM ERIN WILL MOVE INTO PORTIONS OF SOUTH CENTRAL TEXAS NEAREST THE COASTAL PLAINS LATER TONIGHT INTO EARLY THURSDAY MORNING. VERY HEAVY RAINS CAN BE EXPECTED AS THESE BANDS MOVE ACROSS THE AREA. ERIN WILL MAKE LANDFALL EARLY THURSDAY MORNING ALONG THE LOWER TO MIDDLE TEXAS COAST. THEN ERIN WILL MOVE NORTHWEST ACROSS SOUTHERN AND CENTRAL TEXAS. RAINS WILL SPREAD ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS THURSDAY THROUGH FRIDAY. TXZ209-220>225-160400- /O.NEW.KEWX.FF.A.0028.070816T0900Z-070817T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LA GRANGE...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 256 PM CDT WED AUG 15 2007 ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...ATASCOSA...DE WITT...FAYETTE... GONZALES...KARNES...LAVACA AND WILSON. * FROM LATE TONIGHT THROUGH FRIDAY MORNING * TROPICAL STORM ERIN WILL APPROACH THE LOWER AND MIDDLE TEXAS COAST TONIGHT. THE OUTER RAIN BANDS WILL MOVE INTO AREAS OF SOUTH CENTRAL TEXAS CLOSEST TO THE COASTAL PLAINS LATER TONIGHT. VERY HEAVY RAINS CAN BE EXPECTED. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE WIDESPREAD WITH ISOLATED TOTALS OF 3 TO 5 INCHES POSSIBLE. * TROPICAL STORM ERIN WILL MAKE LANDFALL EARLY THURSDAY MORNING ALONG THE LOWER AND MIDDLE TEXAS COAST. ERIN WILL THEN TRACK NORTHWEST ALONG AND TO THE NORTHEAST OF THE RIO GRANDE VALLEY. THIS WILL ALLOW THE RAIN BANDS TO SPREAD ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS THURSDAY THROUGH FRIDAY. VERY HEAVY RAINS CAN BE EXPECTED WITH THESE BANDS. THE FLASH FLOOD WATCH WILL LIKELY BE EXPANDED ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS LATER TONIGHT OR ON THURSDAY. FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
6 follow-up statements
000 WGUS64 KEWX 152051 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 351 PM CDT WED AUG 15 2007 ...FLASH FLOOD WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTH CENTRAL TEXAS FROM LATE TONIGHT THROUGH FRIDAY MORNING... .TROPICAL STORM ERIN WILL MAKE LANDFALL ALONG THE MIDDLE TEXAS COAST THURSDAY MORNING. RAIN BANDS WILL MOVE ONSHORE TONIGHT AND THEN SPREAD ACROSS THE COASTAL PLAINS LATE TONIGHT TO THE I-35 CORRIDOR THURSDAY MORNING. VERY HEAVY RAINS CAN BE EXPECTED. EXCESSIVE RAINS ARE POSSIBLE NEAR THE CENTER OF ERIN THURSDAY NIGHT INTO FRIDAY. TXZ173-191>194-204>208-219-160500- /O.EXA.KEWX.FF.A.0028.070816T0900Z-070817T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE- CALDWELL-FRIO- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...PEARSALL 351 PM CDT WED AUG 15 2007 ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BASTROP...BEXAR... CALDWELL...COMAL...FRIO...GUADALUPE...HAYS...LEE...MEDINA... TRAVIS AND WILLIAMSON. * FROM LATE TONIGHT THROUGH FRIDAY MORNING * TROPICAL STORM ERIN WILL MAKE LANDFALL ALONG THE MIDDLE TEXAS COAST THURSDAY MORNING. THE OUTER RAIN BANDS WILL MOVE ONSHORE TONIGHT AND THEN SPREAD WEST TO THE I-35 CORRIDOR BY MIDDAY ON THURSDAY MORNING. VERY HEAVY RAINS CAN BE EXPECTED. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE WIDESPREAD WITH ISOLATED TOTALS OF 3 TO 6 INCHES POSSIBLE. * THE REMNANTS OF TROPICAL STORM ERIN WILL MOVE NORTHWEST ACROSS SOUTH CENTRAL TEXAS THURSDAY NIGHT AND FRIDAY. THE THREAT FOR VERY HEAVY RAINS WILL SPREAD INTO THE HILL COUNTRY AND RIO GRANDE PLAINS LATER ON THURSDAY INTO THURSDAY NIGHT. EXCESSIVE RAINS NEAR THE CENTER ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. CURRENT INDICATIONS SHOW THE MAIN THREAT AREA FOR THESE EXCESSIVE RAINS WILL BE FROM THE SAN ANTONIO AREA INTO THE SOUTHEASTERN HILL COUNTRY. THE FLASH FLOOD WATCH WILL LIKELY BE EXPANDED ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS LATER TONIGHT OR ON THURSDAY. FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TXZ209-220>225-160500- /O.CON.KEWX.FF.A.0028.070816T0900Z-070817T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LA GRANGE...PLEASANTON...FLORESVILLE... KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 351 PM CDT WED AUG 15 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...DE WITT...FAYETTE...GONZALES...KARNES... LAVACA AND WILSON. * FROM LATE TONIGHT THROUGH FRIDAY MORNING * TROPICAL STORM ERIN WILL MAKE LANDFALL ALONG THE MIDDLE TEXAS COAST THURSDAY MORNING. THE OUTER RAIN BANDS WILL MOVE ONSHORE TONIGHT AND THEN SPREAD INTO AREAS OF SOUTH CENTRAL TEXAS NEAREST THE COASTAL PLAINS LATE TONIGHT. VERY HEAVY RAINS CAN BE EXPECTED. RAINFALL AMOUNTS OF 1 TO 2 INCHES WILL BE WIDESPREAD WITH ISOLATED TOTALS OF 3 TO 6 INCHES POSSIBLE. * THE REMNANTS OF TROPICAL STORM ERIN WILL MOVE NORTHWEST ACROSS SOUTH CENTRAL TEXAS THURSDAY NIGHT AND FRIDAY. THE THREAT FOR VERY HEAVY RAINS WILL SPREAD INTO THE HILL COUNTRY AND RIO GRANDE PLAINS LATER ON THURSDAY INTO THURSDAY NIGHT. EXCESSIVE RAINS NEAR THE CENTER ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. CURRENT INDICATIONS SHOW THE MAIN THREAT AREA FOR THESE EXCESSIVE RAINS WILL BE FROM THE SAN ANTONIO AREA INTO THE SOUTHEASTERN HILL COUNTRY. THE FLASH FLOOD WATCH WILL LIKELY BE EXPANDED ACROSS THE REMAINDER OF SOUTH CENTRAL TEXAS LATER TONIGHT OR ON THURSDAY. FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 160924 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 424 AM CDT THU AUG 16 2007 ...FLASH FLOOD WATCH HAS BEEN ISSUED FOR SOUTH CENTRAL TEXAS THROUGH FRIDAY MORNING... .TROPICAL STORM ERIN WILL MOVE FROM THE COASTAL BEND THIS MORNING TO THE SOUTHERN PART OF SOUTH CENTRAL TEXAS THIS AFTERNOON...AND TO THE WEST PART OF SOUTH CENTRAL TEXAS TONIGHT AND FRIDAY MORNING. AREAS OF RAIN WILL DEVELOP OVER THE REGION TODAY AND TONIGHT. VERY HEAVY RAINS CAN BE EXPECTED. EXCESSIVE RAINS ARE POSSIBLE NEAR THE CENTER OF ERIN TONIGHT AND FRIDAY. TXZ171-172-183>190-202-203-217-218-228-162000- /O.EXB.KEWX.FF.A.0028.070816T1200Z-070817T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-GILLESPIE- KENDALL-BLANCO-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...BRACKETTVILLE...UVALDE...EAGLE PASS... CRYSTAL CITY...CARRIZO SPRINGS 424 AM CDT THU AUG 16 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...BANDERA...BLANCO... BURNET...DIMMIT...EDWARDS...GILLESPIE...KENDALL...KERR... KINNEY...LLANO...MAVERICK...REAL...UVALDE...VAL VERDE AND ZAVALA. * FROM 7 AM CDT THIS MORNING THROUGH FRIDAY MORNING * TROPICAL STORM ERIN WILL MAKE LANDFALL NEAR THE TEXAS COASTAL BEND THIS MORNING AND MOVE TO THE SOUTHERN PARTS OF SOUTH CENTRAL TEXAS THIS AFTERNOON...AND OVER THE WEST PART OF THE AREA TONIGHT AND FRIDAY MORNING. VERY HEAVY RAINS CAN BE EXPECTED. RAINFALL AMOUNTS OF 1 TO 4 INCHES WILL BE WIDESPREAD WITH ISOLATED TOTALS OF 5 TO 10 INCHES POSSIBLE. * RAINFALL FROM LOCALLY HEAVY RAINS TODAY THROUGH FRIDAY WILL RUNOFF TO LOW LYING AREAS AND LOW WATER CROSSINGS. THIS WILL ALSO CAUSE RISES ON CREEKS...STREAMS AND RIVERS. FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$ TXZ173-191>194-204>209-219>225-162000- /O.CON.KEWX.FF.A.0028.000000T0000Z-070817T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILLIAMSON-HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE- CALDWELL-FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT- LAVACA- INCLUDING THE CITIES OF...GEORGETOWN...SAN MARCOS...AUSTIN... BASTROP...GIDDINGS...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...PEARSALL...PLEASANTON... FLORESVILLE...KARNES CITY...GONZALES...CUERO...HALLETTSVILLE 424 AM CDT THU AUG 16 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT...FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES... LAVACA...LEE...MEDINA...TRAVIS...WILLIAMSON AND WILSON. * THROUGH FRIDAY MORNING * TROPICAL STORM ERIN WILL MAKE LANDFALL NEAR THE TEXAS COASTAL BEND THIS MORNING AND MOVE TO THE SOUTHERN PARTS OF SOUTH CENTRAL TEXAS THIS AFTERNOON AND OVER THE WEST PART OF THE AREA TONIGHT AND FRIDAY MORNING. VERY HEAVY RAINS CAN BE EXPECTED. RAINFALL AMOUNTS OF 1 TO 4 INCHES WILL BE WIDESPREAD WITH ISOLATED TOTALS OF 5 TO 10 INCHES POSSIBLE. * RAINFALL FROM LOCALLY HEAVY RAINS TODAY THROUGH FRIDAY WILL RUNOFF TO LOW LYING AREAS AND LOW WATER CROSSINGS. THIS WILL ALSO CAUSE RISES ON CREEKS...STREAMS AND RIVERS. FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 161217 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 717 AM CDT THU AUG 16 2007 ...FLASH FLOOD WATCH CONTINUES FOR SOUTH CENTRAL TEXAS THROUGH FRIDAY MORNING... .TROPICAL DEPRESSION ERIN NEAR THE COASTAL BEND WILL CONTINUE MOVING WEST NORTHWEST TODAY. THIS TROPICAL WEATHER SYSTEM WILL MOVE TO THE SOUTHERN PART OF SOUTH CENTRAL TEXAS THIS AFTERNOON...AND TO THE WEST PART OF SOUTH CENTRAL TEXAS TONIGHT AND FRIDAY MORNING. AREAS OF RAIN WILL DEVELOP OVER SOUTH CENTRAL TEXAS TODAY AND TONIGHT. VERY HEAVY RAINS CAN BE EXPECTED. EXCESSIVE RAINS ARE POSSIBLE NEAR THE CENTER OF ERIN TONIGHT AND FRIDAY. TXZ171>173-183>194-202>209-217>225-228-162000- /O.CON.KEWX.FF.A.0028.000000T0000Z-070817T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 717 AM CDT THU AUG 16 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS... KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO... MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE... WILLIAMSON...WILSON AND ZAVALA. * THROUGH FRIDAY MORNING * TROPICAL DEPRESSION ERIN NEAR THE COASTAL BEND THIS MORNING WILL MOVE TO THE SOUTHERN PARTS OF SOUTH CENTRAL TEXAS TODAY AND OVER THE WEST PART OF THE AREA TONIGHT AND FRIDAY MORNING. VERY HEAVY RAINS CAN BE EXPECTED. RAINFALL AMOUNTS OF 1 TO 4 INCHES WILL BE WIDESPREAD...WITH ISOLATED TOTALS OF 5 TO 10 INCHES POSSIBLE. * RAINFALL FROM LOCALLY HEAVY RAINS TODAY THROUGH FRIDAY WILL RUNOFF TO LOW LYING AREAS AND LOW WATER CROSSINGS. THIS WILL ALSO CAUSE RISES ON CREEKS...STREAMS AND RIVERS. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 162001 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 301 PM CDT THU AUG 16 2007 ...FLASH FLOOD WATCH CONTINUES FOR SOUTH CENTRAL TEXAS THROUGH FRIDAY AFTERNOON... .TROPICAL DEPRESSION ERIN CURRENTLY LOCATED NEAR SAN ANTONIO WILL SLOWLY MOVE NORTHWEST ACROSS THE HILL COUNTRY TONIGHT AND FRIDAY MORNING INTO WEST CENTRAL TEXAS LATER ON FRIDAY. A TROPICAL AIRMASS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH FRIDAY. VERY HEAVY TO EXCESSIVE RAINS CAN BE EXPECTED TONIGHT INTO FRIDAY ESPECIALLY NEAR THE CENTER. TXZ171>173-183>194-202>209-217>225-228-170415- /O.EXT.KEWX.FF.A.0028.000000T0000Z-070817T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 301 PM CDT THU AUG 16 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY AFTERNOON... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS... KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO... MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE... WILLIAMSON...WILSON AND ZAVALA. * THROUGH FRIDAY AFTERNOON * TROPICAL DEPRESSION ERIN IS CURRENTLY CENTERED NEAR SAN ANTONIO. ERIN WILL MOVE SLOWLY NORTHWEST INTO THE HILL COUNTRY TONIGHT AND EARLY FRIDAY. VERY HEAVY TO EXCESSIVE RAINS CAN BE EXPECTED. WIDESPREAD RAINFALL AMOUNTS OF 1 TO 5 INCHES CAN BE EXPECTED. ISOLATED AMOUNTS OF 10 TO 15 INCHES ARE POSSIBLE NEAR AND IMMEDIATELY TO THE RIGHT OF WHERE THE CENTER PASSES. * RAINFALL FROM LOCALLY HEAVY RAINS TONIGHT THROUGH FRIDAY WILL RUNOFF TO LOW LYING AREAS AND LOW WATER CROSSINGS. THIS WILL ALSO CAUSE RISES ON CREEKS...STREAMS AND RIVERS. THIS WATCH MAY HAVE TO BE EXTENDED IN TIME FOR A PORTION OF SOUTH CENTRAL TEXAS IF THE SYSTEM SLOWS FURTHER. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 170234 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 934 PM CDT THU AUG 16 2007 ...FLASH FLOOD WATCH CONTINUES FOR SOUTH CENTRAL TEXAS THROUGH EARLY FRIDAY EVENING... .SLOW MOVING REMNANTS OF TROPICAL STORM ERIN...CURRENTLY CENTERED NEAR HONDO...WILL DRIFT NORTHWEST AT 5 TO 10 MPH ACROSS THE HILL COUNTRY TONIGHT AND FRIDAY...THEN INTO WEST CENTRAL TEXAS LATER ON FRIDAY. A TROPICAL AIRMASS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS THROUGH FRIDAY. EXTREMELY HEAVY RAINS CAN BE EXPECTED TONIGHT INTO FRIDAY...ESPECIALLY OVER AREAS NEAR AND NORTHEAST OF THE CENTER. REMNANT INSTABILITY WILL RESULT IN SCATTERED TO NUMEROUS THUNDERSTORMS SPREADING ONSHORE FROM THE GULF OF MEXICO INTO SOUTH CENTRAL TEXAS DURING THE DAY FRIDAY. TXZ171>173-183>194-202>209-217>225-228-171200- /O.EXT.KEWX.FF.A.0028.000000T0000Z-070818T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 934 PM CDT THU AUG 16 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH FRIDAY EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS... KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO... MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE... WILLIAMSON...WILSON AND ZAVALA. * THROUGH FRIDAY EVENING * LATE THIS THURSDAY EVENING...THE REMNANTS OF TROPICAL STORM ERIN WERE CENTERED NEAR HONDO...MOVING NORTHWEST AT BETWEEN 5 AND 10 MPH. THE CENTER OF ERIN IS EXPECTED TO ONLY REACH THE ROCKSPRINGS AREA BY DAYBREAK FRIDAY. WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES CAN BE EXPECTED ACROSS MUCH OF THE WATCH AREA...WITH SMALL AREAS OF 10 TO 15 INCHES POSSIBLE. THE THREAT FOR HEAVIEST RAINS IS EXPECTED ALONG AND 40 MILES EITHER SIDE OF A SAN ANTONIO TO MOUNTAIN HOME LINE THROUGH FRIDAY MORNING. * THESE BROAD AREAS OF HEAVY RAINS WILL CREATE ESPECIALLY DANGEROUS FLOOD WAVES ALONG AREA RIVERS AND STREAMS. THOSE WITH INTERESTS ALONG RIVERS SHOULD MONITOR THE WEATHER CLOSELY...AND BE PREPARED TO EVACUATE IF THE WATERS RISE. THE THREAT LOCALLY HEAVY RAINFALL IS EXPECTED TO CONTINUE THROUGH THE DAYTIME HOURS FRIDAY AS MOIST AND UNSTABLE AIR CONTINUES TO FEED NORTHWARD OFF THE GULF OF MEXICO. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 171203 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 703 AM CDT FRI AUG 17 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FOR SOUTH CENTRAL TEXAS THROUGH THIS EVENING... .SLOW MOVING REMNANTS OF ERIN...CURRENTLY CENTERED NEAR THE EDWARDS/SUTTON COUNTY LINE...WILL MOVE NORTHWEST AT 15 MPH INTO WEST CENTRAL TEXAS TODAY. A TROPICAL AIRMASS WILL CONTINUE ACROSS SOUTH CENTRAL TEXAS INTO TONIGHT. EXTREMELY HEAVY RAINS CAN BE EXPECTED...ESPECIALLY IN THE TROPICAL RAIN BANDS TODAY. TXZ171>173-183>194-202>209-217>225-228-180000- /O.CON.KEWX.FF.A.0028.000000T0000Z-070818T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 703 AM CDT FRI AUG 17 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS... KARNES...KENDALL...KERR...KINNEY...LAVACA...LEE...LLANO... MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...VAL VERDE... WILLIAMSON...WILSON AND ZAVALA. * THROUGH THIS EVENING * SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES CAN BE EXPECTED ACROSS MUCH OF THE WATCH AREA...WITH LOCALIZED HIGHER AMOUNTS OF 6 TO 10 INCHES POSSIBLE. THESE LOCALIZED HIGHER AMOUNTS WILL BE FOUND EITHER NEAR THE CENTER OF THE LOW OR ALONG THE TROPICAL RAIN BANDS. * ESPECIALLY DANGEROUS FLOOD WAVES ARE POSSIBLE ALONG AREA RIVERS...LAKES AND STREAMS. THOSE WITH INTERESTS ALONG RIVERS AND LAKES SHOULD MONITOR THE WEATHER AND WATER LEVELS CLOSELY...AND BE PREPARED TO EVACUATE IF THE WATERS RISE. * MOTORISTS SHOULD EXERCISE EXTREME CAUTION AS WATERS MAY RISE QUICKLY...ESPECIALLY IN LOW LYING AREAS AND LOW WATER CROSSINGS. A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Aug 15, 12:44 PM CDT, 2 hours 12 minutes earlier.
Area forecast discussion, Aug 15, 12:44 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1244 PM CDT WED AUG 15 2007 .AVIATION... SKIES WILL REMAIN VFR WITH CIGS ABOVE 10 THSD. BANDS OF SHOWERS WILL APPROACH THE KAUS-KSSF TERMINALS AFTER 22Z THIS AFTERNOON BUT DISSIPATE BEFORE REACHING THESE TERMINALS. NORTHEAST WINDS 10 TO 15 KTS WILL SUBSIDE TO LIGHT AND VRBL AFT 02Z. VSBY CUD FALL TO MVFR LEVELS IN HAZE ARND SUNRISE. APPROACHING TROPICAL STORM ERIN WILL BRING LOWER VFR CIG ARND 4THSD FT AFT 10Z WITH SCT SHOWERS AND ISOLATED TSTMS. && .PREV DISCUSSION... /ISSUED 1115 AM CDT WED AUG 15 2007/ UPDATE... TROPICAL DEPRESSION #5 HAS BEEN UPGRADED TO TROPICAL STORM ERIN AND IS CENTERED EAST OF BROWNSVILLE. THE LEAD OUTER RAIN BAND IS CURRENTLY FAST APPROACHING THE MIDDLE AND UPPER TEXAS COAST. FOR TODAY, ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TO DEVELOP AS CONVECTIVE TEMPERATURES ARE EASILY REACHED WITH MOISTURE LEVELS INCREASING IN THE WAKE OF THE UPPER LOW THAT PASSED OVER SOUTHERN TEXAS ON TUESDAY. FORECAST GENERALLY ON TRACK WITH MAIN UPDATES TO THE GRIDDED FORECASTS DUE OBSERVATIONAL TRENDS. PREV DISCUSSION... /ISSUED 709 AM CDT WED AUG 15 2007/ UPDATE... AMENDED FORECASTS TO INCLUDE SOME POPS FOR THE MORNING OVER THE EASTERN PART OF THE CWA AND SLIGHTLY HIGHER POPS IN THE AFTERNOON...AS AREA OF SHOWERS OVER SE TX CONTINUES MOVING WEST. SUBTROPICAL HIGH THAT BROUGHT THE WARMEST DAYS OF THE YEAR THIS AUGUST WILL CONTINUE TO WEAKEN THROUGH TONIGHT...WEST AND NORTHWEST OF TROPICAL DEPRESSION FIVE OVER THE NORTHWEST GULF. AFTER WDLY SCT SHOWERS TODAY...MORE UNSTABLE CONDITIONS WILL DEVELOP TONIGHT AND THURSDAY THROUGH FRIDAY...AS THIS TROPICAL WEATHER SYSTEM AFFECTS THE AREA...WITH INCREASING CLOUDINESS AND RAIN CHANCES FROM SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAIN IS POSSIBLE. FOR NOW CONTINUED WITH SPECIAL WEATHER STATEMENT INDICATING INCREASING RAIN CHANCES AND CLOUDINESS IN LIEU OF FLASH FLOOD WATCH...THAT WILL HAVE MORE IDEAL TIMING CLOSER TO THE EVENT...AND PENDING ANY NEW MESOSCALE DEVELOPMENTS. SHOWED QPF FORECASTS PER 05Z TO 11Z TRENDS AND 06Z HPC SOLUTIONS AND MATCHED WITH SURROUNDING CWA FORECASTS AND THE PREVIOUS SOLUTIONS FROM THE ENSEMBLE MEAN FORECASTS. RAIN CHANCES APPEAR TO CONTINUE SATURDAY FROM MAINLY DAYTIME HEATING AND THEN DIMINISH MORE ON SUNDAY AND MONDAY AS MORE STABLE CONDITIONS SLOWLY RETURN. INDICATED SLIGHT CHANCE OF SHOWERS FOR SUNDAY AND A SLIGHT CHANCE OF SHOWERS OVER THE EAST PART OF THE AREA ON MONDAY. FOR TUESDAY AND WEDNESDAY INDICATED PARTLY CLOUDY DAYS WITH HOT LATE AUGUST AFTERNOON HIGHS. AVIATION...VFR CONDITIONS ARE FORECAST FOR THE NEXT 24 HOURS AT ALL TAF SITES. ISOLATED SHOWERS WILL BE A FACTOR TODAY ACROSS SOUTH CENTRAL TEXAS...SO HAVE INCLUDED VCSH IN THE TAFS. OTHERWISE...A WIND SHIFT FROM NORTH TO SOUTH WILL OCCUR THIS AFTERNOON AT THE I-35 TAF SITES. PREV DISCUSSION... /ISSUED 409 AM CDT WED AUG 15 2007/ DISCUSSION... SUBTROPICAL HIGH THAT HAS BROUGHT THE WARMEST DAYS OF THE YEAR THIS AUGUST WILL CONTINUE OVER THE AREA TODAY...WEST AND NORTHWEST OF TROPICAL DEPRESSION FIVE OVER THE NORTHWEST GULF. WITH ANOTHER HOT DAY EXPECTED TODAY AFTN HEATING MAY CAUSE ISOLATED SHOWERS...SO CONTINUED THIS TREND IN THE FORECASTS. MORE UNSTABLE CONDITIONS WILL QUICKLY DEVELOP TONIGHT AND THURSDAY THROUGH FRIDAY...AS THIS TROPICAL WEATHER SYSTEM AFFECTS THE AREA...WITH INCREASING CLOUDINESS AND RAIN CHANCES FROM SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAIN IS POSSIBLE FOR THURSDAY AFTERNOON THROUGH FRIDAY...THEREFORE FOR NOW WILL CONTINUE WITH SPECIAL WEATHER STATEMENT INDICATING INCREASING RAIN CHANCES AND CLOUDINESS IN LIEU OF FLASH FLOOD WATCH...THAT WILL HAVE MORE IDEAL TIMING CLOSER TO THE EVENT...AND PENDING ANY NEW MESOSCALE DEVELOPMENTS. SHOWED QPF FORECASTS PER 06Z HPC SOLUTIONS AND MATCHED SURROUNDING CWA FORECASTS WITH PREVIOUS SOLUTIONS FROM THE ENSEMBLE MEAN FORECASTS. RAIN CHANCES APPEAR TO CONTINUE SATURDAY FROM MAINLY DAYTIME HEATING AND THEN DIMINISH MORE ON SUNDAY AND MONDAY AS MORE STABLE CONDITIONS SLOWLY RETURN. INDICATED SLIGHT CHANCE OF SHOWERS FOR SUNDAY AND A SLIGHT CHANCE OF SHOWERS OVER THE EAST PART OF THE AREA ON MONDAY. FOR TUESDAY AND WEDNESDAY INDICATED PARTLY CLOUDY DAYS WITH HOT LATE AUGUST AFTERNOON HIGHS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 99 77 92 76 91 / 20 20 60 50 60 AUSTIN BERGSTROM INTL AIRPORT 99 75 92 76 91 / 20 20 60 50 60 DEL RIO INTL AIRPORT 100 76 95 76 90 / 20 20 40 60 70 SAN ANTONIO INTL AIRPORT 99 76 91 76 90 / 20 20 70 60 70 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 04/06
Hazardous weather outlook, Aug 15, 5:19 AM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 519 AM CDT WED AUG 15 2007 TXZ171>173-183>194-202>209-217>225-228-161100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 519 AM CDT WED AUG 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... HIGHS TEMPERATURES IN THE UPPER 90S TO NEAR 100 ARE EXPECTED TODAY...WITH HEAT INDICES OF 100 TO 105. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SHOWERS AND THUNDERSTORMS ARE EXPECTED ON THURSDAY AND FRIDAY ACROSS SOUTH CENTRAL TEXAS. HEAVY RAINFALL WILL BE THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.